Hello everyone, I've been taking rebif for about 2 1/2 weeks now. Well afew days ago I noticed a couple of red bumps on the right side of my neck. First I thought it might be a couple of pimples, but then 2 days later I got few more. They're sore kinda like pimples but it itches also, and I'm trying not to scrath it. Has any of you ever experience a rash when first start taking rebif?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...